# SDR 2020FA0000547

- Difficulty date: October 22, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N530LD
- Make and model: Gulstm G150
- Aircraft serial: 203
- Aircraft time: 4,801 hours, 3,486 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 3193223
- Part serial: NA
- Condition: Inoperative
- Location: Lt Wing
- Part time: 4,801 hours, 3,486 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS LEFT HAND WING TIP STROBE IS INOPERABLE.  AFTER FURTHER INSPECTION FOUND STROBE LIGHT BULB TO BE OUT.  COMPLIED WITH REPLACEMENT OF LEFT HAND WING TIP STROBE BULB.  OPERATIONS CHECKED BULB AND STROBE OPERATED PROPERLY.  AIRCRAFT OK FOR RETURN TO SERVICE.
